MathSciNet Relay Station
MathSciNet bibliographic data
MR2864306 (2012k:35467) 35Q53 (35C08 35R11)
Guo, Shimin; Mei, Liquan; Fang, Ye; Qiu, Zhiyu Compacton and solitary pattern solutions for nonlinear dispersive KdV-type equations involving Jumarie's fractional derivative. Phys. Lett. A 376 (2012), no. 3, 158–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement